Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 11, Part H (2015)

On αrω–closed and αrω–open maps inTopological Spaces

Author(s)
RS Wali, Prabhavati S Mandalageri
Abstract
The aim of this paper is to introduce new type αrω–closed maps and αrω–open maps, αrω*–closed maps and αrω*–open maps. We also obtain some properties of αrω–closed maps and αrω–open maps.
Pages: 511-518  |  507 Views  17 Downloads
How to cite this article:
RS Wali, Prabhavati S Mandalageri. On αrω–closed and αrω–open maps inTopological Spaces. Int J Appl Res 2015;1(11):511-518.
Call for book chapter
International Journal of Applied Research